iCliniq logo

Ask a Doctor Online Now

HomeAnswersGeneral Medicinevitamin d deficiencyWhat causes pain around the waistline?

Why do I have pain around my waistline?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Divakara. P

Medically reviewed by

iCliniq medical review team

Published At October 3, 2016
Reviewed AtAugust 16, 2023

Patient's Query

Hi doctor,

I have tested my blood. It showed iron and vitamin D level as very low and hs-CRP is three times higher than the reference range. I am feeling some niggle or continuous pain in the right-hand side waist for the last eight months, exactly in the area where the belt is getting tightened. I took Citralka.

Answered by Dr. Divakara. P

Hi,

Welcome to icliniq.com.

Vitamin D deficiency can cause bone weakness and that can lead to waist pain. With Vitamin D supplementation, it shall become alright. But, I need to go through the reports before suggesting any medications. Hence, kindly upload the reports.

Patient's Query

Thank you doctor,

I was having stomach pain and indigestion recently. Also, I have issues of constipation for a long term. Please check my reports.

Answered by Dr. Divakara. P

Hi,

Welcome back to icliniq.com.

Thanks for uploading the reports (attachment removed to protect patient identity). Vitamin D is very low and requires supplementation. I suggest you tablet D Rise 60k weekly once for three months. Also, increase your exposure to bright sunlight. Your iron levels are also low, but do not require iron tablets. Just eat more of iron rich food that is fish, dates, millets, green leafy vegetables, beetroot, pomegranate, etc. Hs-CRP (high-sensitivity C-reactive protein) is very much elevated, but that does not require any treatment. It indicates that there is a high risk of cardiac problems in future. So, to avoid this you need to avoid smoking and alcohol, if you have these habits. Do exercise daily and eat low cholesterol diet. Your LDL cholesterol (low-density lipoprotein) is slightly high, but no need of medication. If pain is bothering, then I suggest you tablet Zerodol-P (Aceclofenac and Paracetamol) or else not needed.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Divakara. P
Dr. Divakara. P

Internal Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

General Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy